4-chroamatic graphs with large odd girth

Gnuyen, VN and Tuza, Zsolt (1995) 4-chroamatic graphs with large odd girth. DISCRETE MATHEMATICS, 138 (1-3). pp. 387-392.

Full text not available from this repository.
Item Type: Article
Subjects: Q Science > QA Mathematics and Computer Science > QA75 Electronic computers. Computer science / számítástechnika, számítógéptudomány
Divisions: Systems and Control Lab
Depositing User: Eszter Nagy
Date Deposited: 11 Dec 2012 14:51
Last Modified: 11 Dec 2012 14:51
URI: https://eprints.sztaki.hu/id/eprint/951

Update Item Update Item